A priori estimates for global solutions and multiple equilibria of a superlinear parabolic problem involving measures.

Quittner, Pavol

Electronic Journal of Differential Equations (EJDE) [electronic only] (2001)

  • Volume: 2001, page Paper No. 29, 17 p., electronic only-Paper No. 29, 17 p., electronic only
  • ISSN: 1072-6691

How to cite

top

Quittner, Pavol. "A priori estimates for global solutions and multiple equilibria of a superlinear parabolic problem involving measures.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2001 (2001): Paper No. 29, 17 p., electronic only-Paper No. 29, 17 p., electronic only. <http://eudml.org/doc/124965>.

@article{Quittner2001,
author = {Quittner, Pavol},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
language = {eng},
pages = {Paper No. 29, 17 p., electronic only-Paper No. 29, 17 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {A priori estimates for global solutions and multiple equilibria of a superlinear parabolic problem involving measures.},
url = {http://eudml.org/doc/124965},
volume = {2001},
year = {2001},
}

TY - JOUR
AU - Quittner, Pavol
TI - A priori estimates for global solutions and multiple equilibria of a superlinear parabolic problem involving measures.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2001
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2001
SP - Paper No. 29, 17 p., electronic only
EP - Paper No. 29, 17 p., electronic only
LA - eng
UR - http://eudml.org/doc/124965
ER -

NotesEmbed ?

top

You must be logged in to post comments.